Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys I've been on claravis (generic accutane) for about 2 weeks, and my skin is really sensitive to the sun. But when I put sunscreen on it makes my face look really red and makes my acne stand out more it seems, would a tinted sunscreen be good for me?? thanks for any help.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×